Does a chest infection apsrt from make you breathless make you weak and lithargic i am on antibiotics and stsreoids i finished the steroids
and think they was not doing me any good i think they was giving me panic attacks i finish the
ntibiotics tommorrow but my gp says i should carry on with a smaller dose of pred but ithink they make me feel worse can any one help thank you
Hi Rosebud, I sympathise, the pred also makes me feel dreadful. I've not taken mine today. My doc gave me a higher dose for only 3 days but omg, what a mistake. A lower dose for a longer time might have been better. I've lost 3 days with being off my head, very little sleep.
Anyway, it just doesn't suit us all unfortunately.
In answer to your Q, yes, you do feel dozy & lethargic. Due to your oxygen level going down a bit, you need to slowly deep breath to get the sats back up. Breath in right to the bottom of your lungs.
I've practiced the deep breathing so much that it's now second nature, I cannot bear the feeling of being brain dead. There's more to it but I'm not a doctor so will leave you to put 'understanding sats' in your search bar or the BLF search.
I really think it would be helpful if you rang the BLF helpline for advice on what to do next.
The worry is that the infection won't be better, the weekend is coming up so you could regress before you see GP. You should always see GP on last day of antiBs to see if chest is okay - in my opinion.
Please ring 03000 030 555, cost of a local call. Ring today as they're not on duty over weekend. All the best P
Hi Rosebud, Please try to get a referral to a consultant. That is the GP's job too. Consultants see different persons and also see what goes wrong with meds and will alter them and change them.
There are tow types of antibiotics, a first type is less effective,a and, as you say, might be useless. The second type is more specific to an illness. sputum tests and blood tests will show if there is a bug. The consultant should match it with the bug more specifically. do say to the GP and consultant that you are not well with the prednisolone and what happens precisely. This should help in directing toward a better treatment. As in anything else, you have to push to obtain something. You feel wht your body's like, not the GP. Ask ! Good luck, and have a peaceful Christmas.
HI Rosebud - I agree with peeg - maybe you need to see the doctor if on last day of antibiotics and no better. My husband is not very good now on the pred. Last infection he did use them but not as many. At least call the BLF helpline and ask their opinion. Take good care, TAD xx ps my husband usually takes a while to get better and can feel quite bad with side effects from the antibiotics.
Yes you will feel lousy.continue the course andgive yourself time to recover .plenty of fluids.good luck x
Thanks sandie your right i do feel lousy and breathless try to rally round shops christmas shopping finish my antibiotics yesterday but took some more pred today see if they cold help but i dont think so just a matter of waiting i suppose thanks againx
know if I should continue taken the extra steroid I have,any advice would be a great help.
are not any good for the treatment? Do people have a \"go-to\" antibiotic and do you find you sometimes...
benefits so I can make an informed choice. Thanks for listeninghope somebody can help Nanaeal.
Start a Community